Patient :A few months ago I was told I had endometriosis by two different Drs, both told me to take to the pill back to back in order to manage it.
I followed their instructions and took it for three months then had a period which I was noticed was very light, i started taking the pill again, and straight away my whole abdomen became extremely bloated, anything I ate made it worse and I was also very constipated, I took medication to help with the bloating and constipation but it didn't anything, so I decided to go off the pill and see if that helped, I had another period which was normal, the constipation stopped and the bloating went down, but still isn't completely gone and won't goaway, it seems to only be in the lower part of my abdomen, and gets worse through out the day, there's no pain or discomfort, it's just always there.
If you have any suggestions on what coul be causing it, that would be great.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.